# SDR DALA2016100307196

- Difficulty date: October 3, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 118,945 hours, 17,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 915-945
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BETWEEN BS 915 - 945 AT LBL 11.0 SEAT TRACK JOINT SUPPORT FOUND CORRODED AND OUT OF LIMITS. THE FLOOR SUPPORT WAS REPAIRED IAW SRM 53-00-51.
